# SDR 2002UALA01797

- Difficulty date: November 29, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 25L AT STATION 544 HAS A DAMAGED FASTENER HOLE DUE TO LIGHTNING STRIKE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPAIRED STRINGER WITH SPLICE.
